Table of Contents Author Guidelines Submit a Manuscript
Advances in Condensed Matter Physics
Volume 2015 (2015), Article ID 614017, 5 pages
http://dx.doi.org/10.1155/2015/614017
Research Article

Momentum Distribution Functions in a One-Dimensional Extended Periodic Anderson Model

Strongly Correlated Systems “Lendület” Research Group, Institute for Solid State Physics and Optics, MTA Wigner Research Centre for Physics, P.O. Box 49, Budapest 1525, Hungary

Received 7 May 2015; Accepted 31 August 2015

Academic Editor: Victor V. Moshchalkov

Copyright © 2015 I. Hagymási et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Hagymási, J. Sólyom, and Ö. Legeza, “Momentum Distribution Functions in a One-Dimensional Extended Periodic Anderson Model,” Advances in Condensed Matter Physics, vol. 2015, Article ID 614017, 5 pages, 2015. doi:10.1155/2015/614017